MAUDE Adverse Event Report: Zimmer Biomet, Inc. Persona TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous

Zimmer Biomet, Inc. Persona TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Catalog Number 42530007102
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was further reported that the patient underwent an initial right knee surgery.After surgery, the surgeon and staff noticed tibial overhang and oversizing of the tibial baseplate on a routine post-op x-ray.They then ordered a ct and based off the scan, they observed a breach of the posterior medial cortex prompting the patient to be revised 3 days post-op.Attempts have been made and all available information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: unknown - unknown femoral component - unknown.42522100710 - articular surface medial congruent (mc) right 10 mm height use with tibia sizes e-f/cr femur sizes 6-7 - 67641216.G2 : foreign country: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Persona TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50868561
Report Number0001822565-2026-03218
Device Sequence Number21160666
Product Code MBH
UDI-Device Identifier00889024510562
UDI-Public(01)00889024510562(17)330714(10)66034027
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number42530007102
Device Lot Number66034027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age67 YR
Patient SexUnknown